# SDR NWAA09159929

- Difficulty date: January 7, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 LBL 14.  TEMPORARY REPAIRED ACCOMPLISHED IAW EA99-214503, SEC I.  SECTION II FURTHER TEMPORARY REPAIR TO BE DONE WITHIN 4000 FLIGHT HOURS AFTER SECTION I ACCOMPLISHMENT.  SECTION III REQUIRES INSPECTION WITHIN 20,000 CYCLES AFTER SECTION II AND EVERY 6,000 CYCLES THEREAFTER.  SECTION IV PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 40,000 CYCLES AFTER SECTION II.  (K)
